# SDR SWAA040161

- Difficulty date: January 16, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 69,297 hours, 76,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Escape Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L2 DOOR EVAC SLIDE CABLE MIS-ROUTED.  REROUTED L2 DOOR EVAC SLIDE CABLE PER MM.
